| Model Number |
2530-70-000 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the surgeon couldn't fit 22 +7 or 22+9 corail head trials on corail neck trials.We tried multiple variations but none would go on, they seemed too tight for the neck trial.Surgeon had to trial on the definitive stem implant.There was a ten minute surgical delay.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: an analysis of the product could not be performed, since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed, as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information, monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, " surgeon couldn't fit 22 +7 or 22+9 corail head trials on corail neck trials.We tried multiple variations, but none would go on, they seemed too tight for the neck trial.The surgeon had to trial on the definitive stem implant.Trail head 22 +9 apau0602 could not be found on system.(apau0602 articuleze grooved small taper 22.225mm +9 trial head) pinnacle dual mobility zzinauh0399 batch 15." the product was not returned to medtech orthopaedics, however photos were provided for review.¿the photo investigation revealed that 253070000, artic/eze tr ball grv 22.225+7 did not have visible cosmetic defects.The evidence provided was not sufficient to confirm the reported event unable to assemble/disassemble.Functionality issues cannot be evaluated through a photo investigation.¿ since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was not confirmed as the observed condition of the artic/eze tr ball grv 22.225+7 would not contribute to the device issue complained about.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: added: d4 (lot).Corrected: d4 (primary udi number).